# SDR R2J2003F00002

- Difficulty date: January 8, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N361MA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 429SA
- Engine: Garrtt TPE331*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING 91.207D, ELT SYSTEM INSPECTION NOTICED WET SPOT AT CORNER OF BATTERY PACK CARDBOARD.  PACK HAD 1-2 MONTHS REMAINING ON LIFE LIMIT AND ELT WORKED PERFECTLY FURTHER INSPECTION REVEALED.  1 CELL IN BATTERY PACK LEAKY AND CORRODED.  BATTERY VOLTS OK.  NEW BATTERY PACK WAS INSTALLED AND ELT CHECKED IAW 91.207-OK.  SUGGEST GOOD VISUAL INPUT AT YEARLY ELT SYSTEM CHECKS.  (PTRS-EA212003B1136)
